Jump to content

Weight gained


Ling
 Share

Recommended Posts

Dear All ;)

I was on Florinef for 3 months and have gained 9 kg from this terrible medication. You all know that we can’t skip meals, go on diets, exercise or even take water tablets. How did you all loose the weighted gained from Florinef? I have been thin my whole life and now I am 9 kg heaver. Noting fits me and I feel terrible. Please give me some advice I am so uncomfortable and hate the extra weight I have put on.

Ling :D

Link to comment
Share on other sites

Have you tried any type of exercise regimen? One way to combat the water weight gain would be to try and tone your muscles a bit, which you can do by building up your exercise tolerance through toning exercises- these can be done on the floor at home. And even though you can't go on a *diet* you can still watch what you eat, and try to eat fresh fruits, veggies, and lean protein as much as possible. Drinking water as your primary beverage is also helpful (instead of soda, or other high sugar drinks).

I was on Florinef while I was pregnant, and I gained a whopping 80 lbs, so I know how you feel =( Fortunately, it all came off when I stopped the medication for 8 months. I have been back on Florinef for about 2 months now, and have been trying to stay active, eat a lean but balanced diet, plus I drink only water, and so far so good.

Please don't get discouraged. When I was complaining to my doc about the weight gain, he once told me that 20 lbs was a small price to pay for good health- and it's so true.

Link to comment
Share on other sites

My experience with Florinef was ****. Florinef keep me in bed for a month. Gave me the most horrible attacks and anxiety like you can't believe. Just hearing my phone ring gave me the fright of my life. Florinef did not improve my health at all, it totally destroyed my quality of life and I have 9 kg attached to my body as proof. It was the worst time of my life and would never recommend it to anyone. :angry

Link to comment
Share on other sites

I'm sorry to hear that you had such a bad experience with the medication. Are you still taking Florinef? There are other medications such as proamatine which can help raise blood pressure. I don't really know an easy way to lose the weight... all I can say is stay as active as possible. I know that exercise is very difficult for me, I have trouble just walking. Good luck to you. -Stacey

Link to comment
Share on other sites

Hello Ling,

Sorry your florinef experience hasn't been good. For me, it was a miracle drug the first time around--I was on it for several years. However, after a period of 2 years without it, we tried again, and it shot my BP way too high.

The purpose of taking a medication is to help you be more functional on a daily basis. If it's making you worse, you might want to think about trying something else! If it were working, you would have started seeing some benefit by now.

A note about stopping florinef: Some doctors believe that sudden discontinuation or dramatic change in dose could provoke adrenal problems. If you do choose to stop, you should do so by a slow weaning process.

You may want to explore other medications and/or lo-tech interventions such as increasing salt intake and fluid intake, lower body exercise to improve venous return, compression stockings, etc.

Nina ;)

Link to comment
Share on other sites

  • 2 weeks later...

Ling, I also had a terrible time with Florinef. I did wonderful on it when I first started it but we had to keep increasing it (finally to .2 mg twice a day) but with this came a sudden increase in weight. I gained 17 lbs. in about 6 wks. time. I've now had to stop due to my bloodpressure reaching 160/110's even with only taking .1 mg QD. I've lost about 7 lbs of the weight just by stopping it 1 1/2 wks ago. Unfortunately, now we've go to find another med to try. Good luck to you.

Lisa

Link to comment
Share on other sites

  • 2 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...